# SDR CALA2023032700903

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N17264
- Make and model: Boeing 737-8
- Aircraft serial: 66596
- Aircraft time: 4,754 hours, 1,675 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Part number: 1932685
- Condition: Unknown
- Location: #1 Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 MLG BRAKE REQUIRES REPLACEMENT DUE TO BROKEN RIVETS R/R BRAKE ASSY (DISCOVERED RIVETS MISSING) IAW AMM 32-41-41. OPS CK GOOD. PARTS USED:  1932685,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1932685  SN OFF 6479 IPC REFERENCE # 32-41-41-01 BRAKE, MLG, CAR  OFF 60-3241-9-0001 1647 ON 60-3241-9-0001 4237
